# SDR PLGA981016A

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BTV - FLT 4221 - DURING DESCENT INTO BTV, THE CARGO COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED.  THE CREW FOLLOWED PROCEDURES AND DISCHARGED THE FIRE EXTINGUISHER BOTTLE.  THE WARNING LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO BTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO INDICATION OF FIRE OR SMOKE IN CARGO AREA.  BOTH SMOKE DETECTORS WAS REPLACED ALONG WITH EXTINGUISHER BOTTLE.  AIRCRAFT RETURNED TO SERVICE.  DETECTOR P/N 72-111211-000, S/N A4370/9137.  (M)
